A survey of normal form covers for context-free grammars

Share/Save/Bookmark

Nijholt, Anton (1980) A survey of normal form covers for context-free grammars. Acta Informatica, 14 (3). pp. 271-294. ISSN 0001-5903

open access
[img]
Preview
PDF
1MB
Abstract:An overview is given of cover results for normal forms of context-free grammars. The emphasis in this paper is on the possibility of constructing ɛ-free grammars, non-left-recursive grammars and grammars in Greibach normal form. Among others it is proved that any ɛ-free context-free grammar can be right covered with a context-free grammar in Greibach normal form. All the cover results concerning the ɛ-free grammars, the non-left-recursive grammars and the grammars in Greibach normal form are listed, with respect to several types of covers, in a cover-table.
Item Type:Article
Copyright:© 1980 Springer
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/66927
Official URL:http://dx.doi.org/10.1007/BF00264257
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page